MathSciNet Relay Station
MathSciNet bibliographic data
MR2825535 05C80
Janson, Svante Quasi-random graphs and graph limits. European J. Combin. 32 (2011), no. 7, 1054–1083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement